# SDR 2005UALA00804

- Difficulty date: August 11, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 18,094 hours, 5,061 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE SECTION, BS 246 FLOORBEAM, FWD SIDE APPROX LBL 17, VERTICAL STIFFENER CRACKED.  ROUTINE INSPECTION IN PLACE TO FIND AND FIX THESE CRACKED STIFFENERS.  THIS IS A KNOWN ISSUE ADDRESSED BY BOEING SERVICE BULLETIN AND UA MAINTENANCE PROGRAM.
